User: Guest  Login
Document type:
Zeitschriftenaufsatz 
Author(s):
Shiqing Yu; Mathias Drton; Ali Shojaie 
Title:
Generalized score matching for non-negative data 
Abstract:
A common challenge in estimating parameters of probability density functions is the intractability of the normalizing constant. While in such cases maximum likelihood estimation may be implemented using numerical integration, the approach becomes computationally intensive. The score matching method of Hyvärinen [2005] avoids direct calculation of the normalizing constant and yields closed-form estimates for exponential families of continuous distributions over . Hyvärinen [2007] extended the app...    »
 
Keywords:
exponential family, graphical model, positive data, score matching, sparsity 
Dewey Decimal Classification:
510 Mathematik 
Journal title:
Journal of Machine Learning Research 
Year:
2019 
Journal volume:
20 
Year / month:
2019-04 
Quarter:
2. Quartal 
Month:
Dec 
Journal issue:
76 
Pages contribution:
1-70 
Language:
en 
Date of publication:
15.04.2019 
Semester:
SS 19 
Format:
Text